# SDR 05FDEA03495

- Difficulty date: October 25, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727-200
- Aircraft serial: 21466
- Aircraft time: 40,173 hours, 27,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 740
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH EA 7-5310-92343 FUSELAGE SKIN-STA 740  BKHD SUPPORT DOUBLER CORROSION.   [OPEN]
